Okay, It’s A Problem…

After getting off this medication recently, I’m finding one other reason that I was specifically taking THOSE pills. THE TREMOR ON THE RIGHT SIDE OF MY BODY.

While getting off of that medication, I have noticed this problem more and more. My arm (mainly my hand) is shaking MUCH worse. I am thinking about contacting my Neurologist (or someone! anyone!) to get this somewhat better than it is.

What would it be fixed WITH?
More medication???
I’m trying to get OFF these medications. Don’t want to INCREASE the medicine just for this reason. No!

In my last visit with my Neurologist, he was telling me that HE could fix this tremor. The only thing about it is…. this would entail ANOTHER brain surgery. Since I had not got off the medication that I could (so far), I didn’t see any reason to do that.

Now, after getting off this medication currently, I am wanting to remove of this worse tremor. I am REALLY shaking now.

Aaaaaarrrgggg!!!

So far, things have been okay. But this one thing is still around and BOTHERING ME!

What’s been happening??

Since my last entry, I’ve been feeling good…as far as the “brain” goes. Still haven’t had any MAJOR “brain” problems or just anything like that. Feeling good on the INSIDE of my head.

How else can I just describe all that?

A bit confused about other things…. But the BrAiN feels good.

Other things to describe… other things to describe… I think that this brain of mine is (sort of) understanding whats happening in my life. These things are new for the brain, with it having to deal with changes that are unbelievable (to me). Never the less…..

Ok, on to a different subject. I have been feeling good (like I mentioned), but can only last half-a-day. About an hour or so after lunch, my brain is done.

“Let’s Take A Nap!” is what the ‘ole brain is wanting. “Nap Time!”

I sit and usually take a nap and feel tons better. Doesn’t matter what my brain had been doing before in the morning (hard work or nothing at all) it just wants to take a nap.

After typing this… I think I’ll just go for another napie-time. <yawn>